# SDR ASAA1048219

- Difficulty date: July 24, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 41,102 hours, 22,573 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 986 HAS CORROSION AT FIRST FASTENER HOLE NEXT TO L2 DOOR SILL.  REPAIRED FLOORBEAM.
